ADVERTISEMENT

Q. Will masturbation give rise to more acne?

Answered by
Dr. Chaitra Prakash
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Jul 26, 2018 and last reviewed on: Oct 14, 2020

Hi doctor,

I am having serious acne problem for almost eight years. My age is 22. I observed that when I masturbate, they occur. I will not do masturbation daily or excess. I will masturbate only twice a month. Another thing is that even though I do not do, acne comes sometimes. My face becoming disgusting. Recently, I used Momstar (Mometasone furoate 0.1%), and it gave good results. If I stop using the cream, again they are occurring. Please see the attached photos. Kindly suggest a good medicine for the removal of scars. Thank you.

#

Hi,

Welcome to icliniq.com.

  • Acne is an infection of oil secreting glands of the skin. There is no relation to masturbation.
  • Creams like Mometasone are steroids, and they can aggravate acne. Moreover, they also cause serious side effects like facial hair, redness and fungal infection later.
  • Even though you feel there is an increase in acne after stopping that cream, you need to discontinue it. I suggest you apply Epiduo cream (Adapalene and Benzoyl peroxide) for acne spots twice daily (attachment removed to protect patient identity).
  • Alongside, you may also require oral medicines for acne. Kindly visit your dermatologist, discuss with him or her and take treatment with consent.

For further information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

Hi doctor,

Please suggest some oral medicine by seeing the photos.

#

Hi,

Welcome back to icliniq.com.

  • I have suggested the medicine to apply. Oral drugs have to be prescribed after certain tests and evaluation by a dermatologist in person.

For further information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
What medicine can treat acne scars on my upper back?

For no reasons, my upper back has formed acne in the back of shoulders and in the mid-upper back ... Of note, I had a very severe acne on the upper back and face when I was a teenager ...   Read full

Kindly advise treatment for acne and oily skin.

Hi doctor,I am 18 years old and I have somewhat mild acne and often oily skin ... I have had acne for about two years but this year it got worse ...   Read full

During masturbation, the penis goes flaccid just before ejaculation. Kindly help.

While masturbating, roughly 10 seconds before the expected ejaculation, the penis goes flaccid which is very frustrating ...   Read full

ADVERTISEMENT

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


My triglycerides level was 207 mg/dL. Is it necessary to take medicine?
Hi doctor, Recently, I got a lipid profile done, and the triglycerides level was 207 mg/dL, apart from that everything ...  Read more»
My lipid test report shows quite high values. Kindly advice.
Hello doctor, I am 35-years-old. My cholesterol level is 222, triglycerides 87, HDL (cholesterol) 60, LDL (cholesterol)...  Read more»
Triglycerides - Causes, Medications, Symptoms, Risk Factors, and Treatment
Triglycerides are derivatives of glycerol and fatty acids. They might sound simple but the causes and symptoms contribut...  Read more»

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.